# SDR UPS97224438

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8C08NN0290
- Condition: Leaking
- Location: B-Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE-N/A, LOSS OF HYDRAULIC SYSTEM 'B' FLUID AT 15,000 FT BOTH 1 AND 2 'B' PUMPS LOW PRESS LIGHTS CAME ON, QTY INDICATION 0.  DECLARED EMERGENCY, COMPLIED WITH CHECKLISTS, LANDED WITHOUT FURTHER INCIDENT.  FOUND NR 1 'B' PUMP PRESSURE LINE CHAFED THROUGH.  REMOVED AND REPLACED NR 1 'B' PUMP  PRESSURE LINE AND NR 2 PUMP SUPPLY LINE.  CHECKED CASE DRAIN FILTERS,  AND SUPPLY FILTERS FOR FOD.  SERVICED SYSTEM, LEAKED AND OPS CHECKED GOOD.
